# SDR AWXA200400186

- Difficulty date: February 18, 2004
- Submitted: February 19, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 67,764 hours, 26,693 cycles
- Engine: Rroyce RB211*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Seat Row 16 Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION EMERGENCY ESCAPE PATH LIGHT LENS AT SEAT ROW 16 LT WAS FOUND MISSING.   MAINTENANCE REMOVED AND REPLACED EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 16 LT, OPERATIONAL CHECK WAS GOOD.
